Oscillation Criteria for a Class of Second-Order Neutral Delay Dynamic Equations of Emden-Fowler Type
Zhenlai Han,
Tongxing Li,
Shurong Sun,
Chao Zhang and
Bangxian Han
Abstract and Applied Analysis, 2011, vol. 2011, 1-26
Abstract:
We establish some new oscillation criteria for the second-order neutral delay dynamic equations of Emden-Fowler type, [ ?? ( ?? ) ( ?? ( ?? ) + ?? ( ?? ) ?? ( ?? ( ?? ) ) ) ? ] ? + ?? ( ?? ) ?? ?? ( ?? ( ?? ) ) = 0 , on a time scale unbounded above. Here ?? > 0 is a quotient of odd positive integers with a and p being real-valued positive functions defined on ?? . Our results in this paper not only extend and improve the results in the literature but also correct an error in one of the references.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/653689.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/653689.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:653689
DOI: 10.1155/2011/653689
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().